# SDR CALA2024072202083

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 50,693 hours, 17,940 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN FORWARD LAV WENT OFF. PERFORMED LAVATORY SMOKE TEST AS PER 26-14-00-730-801. NO IS NO SMOKE). DEFECTS NOTED AT THIS TIME. NO SMOKE OR ANY INDICATION OF FIRE IN THE LAV. THERE IS A NOTE IN  FIM REF 26-14 TASK 801. (IF CABIN PRESSURE INCREASES, THE SMOKE ALARM CAN COME ON WHEN THERE IS NO SMOKE).
